# SDR KCSA202506261102

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 109,791 hours, 18,065 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON STA 298.9 BULKHEAD WEB CRACKED WHERE HYDRAULIC LINE GOES THROUGH
